MathSciNet Relay Station
MathSciNet bibliographic data
MR1455862 (98i:94039) 94B27 (51E23)
Calderbank, A. R.; Cameron, P. J.; Kantor, W. M.; Seidel, J. J. $Z\sb 4$-Kerdock codes, orthogonal spreads, and extremal Euclidean line-sets. Proc. London Math. Soc. (3) 75 (1997), no. 2, 436–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement